# SDR MALA090070

- Difficulty date: May 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF RT ELEVATOR L/E HAS A DENT 25.63 FROM INBD EDGE AND 3.25 FROM T/E.  REPAIRED IAW S51031.
